Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 7, 2015, 7:36 PM CDT for Worth County, Iowa. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2015, 7:36 PM CDT (00:36 UTC)
- Expired
- May 7, 2015, 7:50 PM CDT
- In force
- 14 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Worth County, IA
The radar
The La Crosse radar (KARX), 162 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
656
WUUS53 KDMX 080036
SVRDMX
IAC195-080100-
/O.NEW.KDMX.SV.W.0029.150508T0036Z-150508T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
736 PM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WORTH COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 800 PM CDT
* AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
MANLY...OR 10 MILES NORTHEAST OF MASON CITY...MOVING NORTHEAST AT
20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN WORTH COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
BOLAN...GRAFTON AND PLYMOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DES MOINES.
&&
LAT...LON 4341 9302 4325 9303 4325 9316 4327 9318
4345 9312
TIME...MOT...LOC 0035Z 213DEG 17KT 4328 9310
HAIL...1.00IN
WIND...<50MPH
$$
BOKSA1 follow-up statement
486
WWUS53 KDMX 080050
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
750 PM CDT THU MAY 7 2015
IAC195-080059-
/O.CAN.KDMX.SV.W.0029.000000T0000Z-150508T0100Z/
WORTH IA-
750 PM CDT THU MAY 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WORTH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4341 9302 4325 9303 4325 9316 4327 9318
4345 9312
TIME...MOT...LOC 0049Z 213DEG 17KT 4334 9305
$$
BOKSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:46 PM CDT, 50 minutes earlier.
Area forecast discussion, May 7, 6:46 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 646 PM CDT THU MAY 7 2015 .SHORT TERM /TONIGHT/... ISSUED AT 320 PM CDT THU MAY 7 2015 MAIN CONCERN THIS EVENING WILL BE SEVERE POTENTIAL AND THEN OVERNIGHT LOWS WITH PASSAGE OF COLD FRONT. WE CONTINUE IN THE WARM SECTOR WITH SFC LOW OVER NORTHERN MN NEAR AT 19Z. NARROW RIBBON OF 60F DEWPOINT SURGING NORTH AHEAD OF THE BOUNDARY WITH COUPLE AREAS OF STORMS DEVELOPING FROM SOUTHWEST IA INTO NORTHWEST IA NOW. EXPECT COVERAGE TO INCREASE WITH POTENTIAL FOR SOME ISO SVR STORMS YET THIS AFTERNOON/EVENING BEFORE ACTIVITY SHIFTS EAST. BULK SHEAR MARGINAL BUT HAIL CAPE SUFFICIENT TO DRIVE A FEW STORMS FOR HAIL AND WIND THIS AFTERNOON AND EVENING. DOWNDRAFT CAPE BETWEEN 700 AND 800 J/KG WITH DRIER AIR AT MID LEVELS MOVING INTO THE WEST FROM SOUTHWEST TODAY AS WELL. NMM AND VARIOUS SYNOPTIC MODELS CONTINUE TO DEVELOP STORMS DURING THE EVENING WHILE THE HRRR WEAKENS ACTIVITY WITH TIME...WITH FOCUS ON LESSENING SFC CONVERGENCE AND INSTABILITY THROUGH EVENING HOURS. HAVE TRIMMED POP BACK A BIT THIS EVENING AFTER SUNSET AS STORMS EXPECTED TO LESSEN IN COVERAGE AND INTENSITY. AS COLD FRONT SWEEPS THROUGH OVERNIGHT...SECONDARY BOUNDARY WILL MOVE SOUTH INTO NORTHERN IOWA BY 10Z USHERING IN SLIGHTLY COLDER TEMPERATURES OVER THE FAR NORTH...NORTH OF US20. .LONG TERM /FRIDAY THROUGH THURSDAY/... ISSUED AT 320 PM CDT THU MAY 7 2015 THE COOL FRONT SAGGING ACROSS OUR FORECAST AREA TONIGHT WILL STALL ACROSS NORTHERN MISSOURI AND SOUTHEASTERN IOWA OVER THE NEXT COUPLE OF DAYS...AS A SURFACE HIGH PRESSURE AREA BUILDS IN TO OUR NORTH AND NORTHWEST. HOWEVER...PERSISTENT SOUTHWESTERLY FLOW ALOFT WILL PROVIDE AMPLE OPPORTUNITY FOR SUBTLE SHORTWAVES TO GENERATE CLOUDS AND SOME SHOWERS AND THUNDERSTORMS ALONG AND NORTHWEST OF THE FRONTAL ZONE. THE NET RESULT OF THESE FACTORS IS THAT FRIDAY AND SATURDAY WILL BE A BIT COOLER AND MOSTLY CLOUDY WITH POPS CONCENTRATED GENERALLY IN THE SOUTHEASTERN THIRD OR SO OF OUR AREA. THERE IS SOME QUESTION AS TO JUST HOW FAR NORTHWEST OF THE STALLED FRONT RAIN WILL BE ABLE TO GENERATE...AS THE FURTHER NORTHWEST ONE GOES THE MORE DRY AIR AND SUBSIDENCE EFFECTS FROM THE SURFACE HIGH WILL MITIGATE THIS POSSIBILITY. IN ANY EVENT...THE SEVERE WEATHER THREAT WILL BE LOW DURING THIS TIME WITH PERHAPS SOME THREAT OF LOCALLY HEAVY RAIN IN OUR SOUTHEASTERN COUNTIES BUT GENERALLY NO HAZARDOUS IMPACTS. A SUDDEN AND SIGNIFICANT CHANGE WILL OCCUR DURING THE LATTER HALF OF THE WEEKEND AS A LARGE AND DYNAMIC LOW PRESSURE CYCLONE MOVES SLOWLY NORTHEASTWARD OVER THE HIGH PLAINS. AS THE ATTENDANT SURFACE LOW PRESSURE CENTER MOVES FROM EASTERN COLORADO INTO WESTERN NEBRASKA ON SATURDAY NIGHT...A LARGE CONVEYOR BELT OF MOISTURE AND THETA-E ADVECTION ARCING OUT OF IT TO THE EAST WILL SURGE UP ACROSS IOWA. THERE HAS BEEN A STRONG AND CONSISTENT SIGNAL FOR SUCH A FEATURE FOR A FEW DAYS NOW AND IT IS CERTAINLY IN LINE WITH CLIMATOLOGY AND CONCEPTUAL MODELS OF SUCH DEVELOPING CYCLONES. THEREFORE...HAVE INCREASED POPS INTO THE 80 TO 90 RANGE ACROSS THE ENTIRE CWA ON SATURDAY NIGHT. GIVEN THE STRENGTH OF THE THERMODYNAMIC FORCING...EVEN AT NIGHT...THERE DOES APPEAR TO BE SOME RISK OF ELEVATED SEVERE STORMS DURING THIS TIME. WHILE INSTANTANEOUS RAINFALL RATES MAY BE HIGH WITHIN THESE STORMS...THE BAND WILL BE MOVING AT A PRETTY GOOD CLIP SO OVERALL RAINFALL AMOUNTS SHOULD NOT BE PARTICULARLY HIGH. THE BIGGEST HAZARDOUS WEATHER POTENTIAL WILL ARRIVE LATER ON SUNDAY. THE CONVEYOR BELT SWATH OF SHOWERS AND STORMS WILL DEPART OUR AREA TO THE NORTHEAST ON SUNDAY MORNING...AND IN ITS WAKE A DRY SLOT WILL OVERSPREAD THE AREA RESULTING IN SOME CLEARING AND DESTABILIZATION AS TEMPERATURES AND DEWPOINTS INCREASE. THE GFS AND ECMWF ARE NOW CONSISTENT IN DEPICTING THE SYNOPTIC WARM FRONT...MORE OR LESS ON THE BACK EDGE OF THE OVERNIGHT/EARLY MORNING CONVECTION...MOVING UP TO AROUND THE MINNESOTA/IOWA BORDER BY SUNDAY EVENING...AND A DRYLINE TROUGH TRAILING OUT OF THE SURFACE LOW SOUTHWARD ACROSS EASTERN NEBRASKA AND KANSAS. THUS MOST OF OUR FORECAST AREA WILL LIE WITHIN THE WARM SECTOR BETWEEN THESE TWO BOUNDARIES AT PEAK HEATING AND LIKELY CONVECTIVE INITIATION TIME LATE SUNDAY AFTERNOON. MODEL PREDICTIONS OF INSTABILITY AND LOW LEVEL WIND FIELDS ARE ACTUALLY SOMEWHAT MODEST...BUT THE MID/UPPER LEVEL FORCING IS IMPRESSIVE AND GIVEN THE GENERAL STRENGTH OF THE KINEMATIC FIELDS IN PLACE THERE IS A PRONOUNCED SEVERE WEATHER THREAT HEADING FROM SUNDAY AFTERNOON INTO SUNDAY NIGHT. IF THE CURRENT SOLUTIONS FOR BOUNDARY LOCATIONS HOLD...IT WOULD INDICATE THAT MOST OF THE FORECAST AREA WOULD INITIALLY SEE DISCRETE CELLS OR CLUSTERS FORMING WITHIN THE WARM SECTOR...THEN POSSIBLY SOME SUPERCELLS ROOTED ALONG THE ADVANCING DRYLINE IN THE EVENING. ALL MODES OF SEVERE WEATHER MAY THUS BE POSSIBLE AND MUCH OF OUR FORECAST ATTENTION WILL BE DEVOTED TO THIS TIMEFRAME IN THE COMING DAYS. ONCE THE LARGE STORM SYSTEM BLOWS THROUGH ON SUNDAY NIGHT IT WILL USHER IN COOLER AND GENERALLY BREEZY AND QUIET WEATHER FOR THE FIRST HALF OF NEXT WEEK. ON MONDAY AND MONDAY NIGHT SOME LIGHT WRAPAROUND PRECIPITATION MAY AFFECT NORTHERN IOWA BUT SHOULD BE OF LITTLE CONSEQUENCE. OTHERWISE NO RAIN IS EXPECTED UNTIL AT LEAST NEXT WEDNESDAY NIGHT. && .AVIATION...08/00Z ISSUED AT 641 PM CDT THU MAY 7 2015 SCATTERED CONVECTION WILL PASS ACROSS CENTRAL IOWA THIS EVENING AHEAD OF AN APPROACHING BOUNDARY. THESE STORMS WILL PRODUCE LOCALIZED MVFR TO IFR CONDITIONS WHERE RAIN IS OCCURRING...OTHERWISE ALL LOCATIONS WILL BE VFR THROUGH THE EVENING. MVFR CEILINGS WILL MOVE INTO NORTHERN IOWA LATER TONIGHT BEHIND THE BOUNDARY...AFFECTING KFOD...KMCW AND KALO INTO FRIDAY MORNING. THE THREAT OF PRECIPITATION IS EXPECTED TO END AT ALL TAF SITES BY DAYBREAK ON FRIDAY WITH GENERALLY VFR CONDITIONS DURING THE DAY ALTHOUGH SOME MVFR CEILINGS MAY LINGER NORTH...PRIMARILY IN THE MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...REV LONG TERM...LEE AVIATION...COGIL
Hazardous weather outlook, May 7, 12:59 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1259 PM CDT THU MAY 7 2015 IAZ046>049-058>061-071>074-081>084-092>095-081800- GREENE-BOONE-STORY-MARSHALL-GUTHRIE-DALLAS-POLK-JASPER-ADAIR- MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD- DECATUR-WAYNE- 1259 PM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON INTO EARLY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH A FEW STORMS PRODUCING DAMAGING WINDS AND LARGE HAIL DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL PERSIST MAINLY ACROSS SOUTHERN IOWA FROM FRIDAY THROUGH SATURDAY. THE THREAT OF SEVERE WEATHER IS LOW DURING THIS TIME...BUT SOME STORMS COULD PRODUCE LOCALLY HEAVY RAIN. THUNDERSTORMS ARE LIKELY FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT. SEVERE WEATHER IS EXPECTED SUNDAY AFTERNOON AND NIGHT WITH A SIGNIFICANT EVENT POSSIBLE. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE POSSIBLE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING. IAZ004>007-015>017-023>028-033>039-044-045-050-057-062-070-075- 085-086-096-097-081800- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-TAMA- AUDUBON-POWESHIEK-CASS-MAHASKA-MONROE-WAPELLO-APPANOOSE-DAVIS- 1259 PM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON INTO TONIGHT. THOUGH THE POTENTIAL FOR SEVERE WEATHER IS LOW...AN ISOLATED STORM MAY PRODUCE DAMAGING WINDS AND LARGE HAIL DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL PERSIST MAINLY ACROSS SOUTHERN IOWA FROM FRIDAY THROUGH SATURDAY. THE THREAT OF SEVERE WEATHER IS LOW DURING THIS TIME...BUT SOME STORMS COULD PRODUCE LOCALLY HEAVY RAIN. THUNDERSTORMS ARE LIKELY FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT. SEVERE WEATHER IS EXPECTED SUNDAY AFTERNOON AND NIGHT WITH A SIGNIFICANT EVENT POSSIBLE. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE POSSIBLE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING. REV
In the hours before
Special weather statement, May 7, 4:45 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
445 PM CDT THU MAY 7 2015
IAZ070-072245-
CASS IA-
445 PM CDT THU MAY 7 2015
...A STRONG THUNDERSTORM IS HEADING INTO SOUTHWEST CASS COUNTY...
AT 442 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF MACEDONIA...OR 24 MILES SOUTHWEST OF
ATLANTIC... MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GRISWOLD AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEWIS...GRISWOLD PARK
AND COLD SPRINGS STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4136 9515 4139 9512 4120 9496 4116 9506
4116 9516
TIME...MOT...LOC 2142Z 232DEG 15KT 4112 9532
BOKSASpecial weather statement, May 7, 6:11 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
611 PM CDT THU MAY 7 2015
IAZ033-072345-
SAC IA-
611 PM CDT THU MAY 7 2015
...STRONG THUNDERSTORM WITH UP TO NICKEL HAIL MOVING ACROSS SOUTHERN
SAC COUNTY...
AT 609 PM CDT...A STRONG THUNDERSTORM WAS REPORTED 5 MILES SOUTHWEST
OF LAKE VIEW...OR 13 MILES SOUTHWEST OF SAC CITY...MOVING NORTHEAST
AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LAKE VIEW AND BLACK HAWK LAKE AROUND 620 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WALL LAKE...AUBURN...
WALL LAKE MUNICIPAL AIRPORT AND BLACKHAWK LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES .
&&
LAT...LON 4243 9487 4230 9486 4224 9486 4221 9507
4221 9515 4224 9519
TIME...MOT...LOC 2309Z 245DEG 28KT 4224 9512
BOKSASpecial weather statement, May 7, 6:16 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CDT THU MAY 7 2015
IAZ024-025-080000-
WRIGHT IA-HUMBOLDT IA-
616 PM CDT THU MAY 7 2015
...A STRONG THUNDERSTORM WITH NICKEL HAIL POSSIBLE MOVING ACROSS
SOUTHERN HUMBOLDT COUNTY...
AT 613 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HUMBOLDT...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DAKOTA CITY AROUND 620 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RENWICK...HUMBOLDT
MUNICIPAL AIRPORT...HARDY AND RUTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES.
&&
LAT...LON 4278 9375 4267 9430 4273 9435 4291 9395
4291 9392
TIME...MOT...LOC 2313Z 245DEG 28KT 4271 9427
BOKSASpecial weather statement, May 7, 7:29 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
729 PM CDT THU MAY 7 2015
IAZ016-017-024-025-034>036-080100-
WEBSTER IA-WRIGHT IA-CERRO GORDO IA-HUMBOLDT IA-CALHOUN IA-
HANCOCK IA-HAMILTON IA-
729 PM CDT THU MAY 7 2015
...A LINE OF INTERMITTENTLY STRONG STORMS WILL MOVE ACROSS CENTRAL
IOWA THIS EVENING...
AT 724 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF BRITT TO
7 MILES SOUTHEAST OF ROCKWELL CITY...AND MOVING EAST AT 15 MPH.
AS THESE STORMS PULSE UP NICKEL SIZE HAIL WILL BE POSSIBLE.
STRONG THUNDERSTORMS WILL BE NEAR...
BELMOND AND GOWRIE AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DOLLIVER MEMORIAL
STATE PARK...VINCENT...SPORTSMAN PARK...WOODMAN HOLLOW STATE PARK...
BELMOND MUNICIPAL AIRPORT...KANAWHA...LIZARD CREEK STATE RECREATION
AREA...CLARION MUNICIPAL AIRPORT...SOMERS AND RINARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES. YOU MAY ALSO SEND YOUR REPORTS ON SOCIAL
MEDIA.
&&
LAT...LON 4304 9333 4291 9348 4291 9350 4289 9350
4221 9425 4221 9448 4223 9464 4297 9383
TIME...MOT...LOC 0024Z 268DEG 13KT 4293 9386 4231 9456
BOKSAThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:29 PM CDT | Special Weather Statement | DMX | Webster, Wright | 31 min |
| May 7, 8:17 PM CDT | Special Weather Statement | DMX | Cerro Gordo, Franklin, Wright | 58 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.